MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect tsh results for one sample.The following data was provided: sid (b)(6).(b)(6) 2024.Initial tsh result 6.22 uiu/ml, repeated 4.96 uiu/ml.Previous value 1.547 pg/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated architect tsh results for one sample.The following data was provided: sid (b)(6).(b)(6) 2024 initial tsh result 6.22 uiu/ml, repeated 4.96 uiu/ml.Previous value 1.547 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer confirm the complaint issue.The ticket search by lot number indicates that the product lot is performing as expected.Return testing was not completed as returns were not available.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance was reviewed using field data.The median population result for the complaint lot(s) are within established limits, indicating that the lot(s) are performing acceptably in the field.A review of the labelling addresses the customer's issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20880446
Report Number3005094123-2024-00630
Device Sequence Number8928053
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)251211(10)64464UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number07K62-25
Device Lot Number64464UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR61713; ARC I1000SR MOD, 01L86-01, I1SR61713
Patient SexUnknown